# SDR A6WA200460044

- Difficulty date: September 21, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 ENGINE PYLON NOSE FAIRING NR 484B FORWARD EDGE HAS FRETTING DAMAGE, REPAIR IN PROGRESS. (M)
